# SDR SWIA200921322

- Difficulty date: January 30, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Aircraft time: 38,712 hours, 32,628 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECKM, SIDEWALL SEAT TRACK CORRODED.  REPLACED TRACK SECTIONS PER SRM.
